Question I am taking effexor 225 mg once a day and I am having withdrawal symptoms even though I have not missed a pill and have not lowered my dose. It was upped te beginning of June so I have been on the new dose 6 weeks now. I have been having "withdrawal" symptoms for 4 days such as brains zaps, dizziness and sweating alot. Why am I having these symptoms if I have not changed anything?
Answer Hello Jessica
Sorry for the late reply.
The symptoms that you have been experiencing are not withdrawal effect of effexor.These symptoms can occur due to a decrease in the blood pressure which is a side effect of effexor.It can also occur due to increased anxiety secondary to stress or any precipitating factor. So, get your blood pressure checked and consult your psychiatrist for adjustment of medication dosage.
Knowledgeability = 10
Clarity of Response = 10
Politeness = 10
Finally an answer after seeing 3 different doctors and talking to two different pharmacists. Thank you
I can answer questions related to Psychiatry and Psychology like depression, schizophrenia, substance abuse, anxiety, relationship problems,stress related disorder, child and adolescent problems.
i have done M.D.(Psychiatry) & D.P.M. from GMC & Sir J.J.Group of hospitals,Mumbai. During my residency, i have worked in a de-addiction center for one year. After completing post-graduation, I started working in State run regional mental hospital as a psychiatrist and am attached to the hospital since last one and half years.
Education/Credentials I have completed M.B.B.S from IGGMC Nagpur.i have completed M.D.(Psychiatry) & D.P.M. from GMC & Sir J.J.Group of hospitals,Mumbai in 2011. I have done the basic training in Rational Emotive Behavior Therapy.